Number of Articles: 159
151. Analytic variable exponent Hardy spaces

Volume 4, Issue 4, Autumn 2019, Pages 738-749

Gerardo A. Chacon; Gerardo R. Chacon


152. Riesz transform and fractional integral operators generated by non-degenerate elliptic differential operators

Volume 4, Issue 4, Autumn 2019, Pages 750-766

Yoshihiro Sawano; Denny Ivanal Hakim; Daniel Salim


153. On $m$-convexity of set-valued functions

Volume 4, Issue 4, Autumn 2019, Pages 767-783

Teodoro Lara; Nelson Merentes; Roy Quintero; Edgar Rosales


154. A trick for investigation of near-martingales in quantum probability spaces

Volume 4, Issue 4, Autumn 2019, Pages 784-792

Ghadir Sadeghi; Ali Talebi


155. Invertibility of Toeplitz operators with polyanalytic symbols

Volume 4, Issue 4, Autumn 2019, Pages 793-801

Akaki Tikaradze


156. Approximate and trajectory controllability of fractional neutral differential equation

Volume 4, Issue 4, Autumn 2019, Pages 802-820

Rajesh Dhayal; Muslim Malik; Syed Abbas


157. Three solutions for a Kirchhoff type problem involving‎ ‎nonlocal fractional $p$-Laplacian

Volume 4, Issue 4, Autumn 2019, Pages 821-835

Elhoussine Azroul; Abdelmoujib Benkirane; Mohammed Srati


158. Extension of the truncated bi-indexed weighted shifts, recursiveness and subnormality

Volume 4, Issue 4, Autumn 2019, Pages 836-851

Rajae Ben Taher; Mustapha Rachidi